# SDR HNAA2014122400379

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,421 hours, 56,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT AND OVERHEAD EMERGENCY LIGHTS AT ROW 11 ILLUMINATED IN FLIGHT.  R & R POWER SUPPLY AND BATTERY A PS4.  PERFORMED OPS CHECKED IAW MM 33-51-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
